Mathematics Faculty Articles

Title

A Sufficient Condition for the Non-Finite Basis Property of Semigroups

Document Type

Article

Publication Date

12-1-2012

Publication Title

Monatshefte für Mathematik

Keywords

Semigroup, Identity, Finite basis property, Finitely based

ISSN

0026-9255

Volume

168

Issue/No.

3-4

First Page

461

Last Page

472

Abstract

Recently, Zhang and Luo proved that a certain semigroup L of order six is non-finitely based. The main aim of the present article is to generalize this result to a sufficient condition for the non-finite basis property of semigroups. It follows that the semigroup L is inherently non-finitely based relative to a certain class of semigroups. It is also shown that the variety var L generated by L contains a unique maximal subvariety that is non-finitely based. Consequently, the variety var L is not a limit variety.

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1007/s00605-011-0341-1

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS